| Model Number |
CL-916 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the device was being applied to the peritoneum during a caesarian section to sew the first stitch, the two sutures separated from the needle.An additional new suture used without issue.There was no patient injury.